# SDR UPS05845400

- Difficulty date: September 10, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CORROSION BELLY 30, 31 & 34. LOG PAGES REFERENCED 442142/2,3 & 4441243 REMOVED 52 RIVETS/HI LOKS AT F.S. 70. STA 28R-30R TO VERIFY CORR PERFO     RMED LOW FQY, VERIFY MATL LOSS 10-12 SO 05571 QC REF DC8-5330-22862 RE MOVE RIVETS F.S. 35. STA 30R TO VERIFY CORR PERFORMED LOW FQY NO LOSS AT TIME. REMOVE 17 RIVETS FS 25. STR 32R-35R VERIFY CORR, PERFORMED LOW FQY ON STAT 32-32 (R)NO LOS STAT 32-35 20 PERCENT PLUS STAT 35-35 10 PERCENT.
